# SDR QXEA9500093

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Part number: NAS5593
- Condition: Sheared Off
- Location: Mlg Door Stop
- Component: Fokker, A11345403
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - AFTER GEAR RETRACTION, LEFT MLG DOOR LIGHT REMAINED ON.  FLIGHT CONTINUED TO PDX WHERE LIGHT EXTINGUISHED WHEN GEAR COMPLETED EXTENSION CYCLE.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND NR 1 MLG DOOR UPSTOP BACKED OUT BECAUSE RETAINING PIN HAD BROKEN.  RE-RIGGED STOP AND INSTALLED NEW PIN.  GROUND TESTS COMPLETED AND AIRCRAFT RELEASED FOR SERVICE.
